View Full Version : plaquenil
09-14-2007, 09:22 AM
So if I do get the stomach problems, are they really bad. Are you stuck at home when they hit you(if you know what I mean!)
09-16-2007, 03:01 PM
Stomach problems, with Plaquenil, usually are limited to cramps and nausea and diarrhea. However, these side effects are normally mild. Taking Plaquenil with food often reduces the nausea and stomach cramps. So, the side effects usually don't cause any urgent or embarrassing problems!
09-21-2007, 11:44 AM
If you can afford to take the name brand plaquenil instead of generic, many people have told me it causes less tummy problems. I switched and it really seemed to help me! The tummy issues are rather mild though even though I have a v. sensitive stomach. I also always take with food and never after 5pm b/c they seem to give me nightmares.
10-02-2007, 01:25 PM
I take the generic and some days do just fine.. others I worry when I have to go places :p
I wonder if I should work it out with insurance and my doctor to get the name brand. :shock:
10-03-2007, 03:22 AM
I got really bad cramps and diarrhoea in the beginning. It probably lasted a month or so. And it didn't start up for a couple of weeks (I was wondering what the fuss about how horrible plaquenil was before that).
It was that bad, that I was wanting to go off the plaquenil. I was staying at home, doubled in pain over many nights. But, I was told by the lovely ladies/lads here that it did get better and it did.
Now I will get it if I take them too long after a meal other then that it is compeltly fine. Definatly ditto the others- take it with/straight after food.
If you are having really bad diarrhoea, explosive or just can't hold it in, you may want to get checked out. Food poisoning is always a possiblity and you don't want to discount it just because you are on plaquenil.